Pole assignment by feedback control of the second order coupled singular distributed parameter systems
Control and Cybernetics, Tome 33 (2004) no. 4, pp. 551-562
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2004_33_4_a2,
author = {Ge, Zhaoqiang},
title = {Pole assignment by feedback control of the second order coupled singular distributed parameter systems},
journal = {Control and Cybernetics},
pages = {551--562},
year = {2004},
volume = {33},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2004_33_4_a2/}
}
Ge, Zhaoqiang. Pole assignment by feedback control of the second order coupled singular distributed parameter systems. Control and Cybernetics, Tome 33 (2004) no. 4, pp. 551-562. http://geodesic.mathdoc.fr/item/CC_2004_33_4_a2/